, Volume 16, Issue 4, pp 603-618
Date: 15 Jun 2011

Structure of positive solution sets of sub-linear semi-positone operator equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, first we obtain some results on the structure of the positive solution set of a nonlinear operator equation. Then using these results, we obtain some existence results for positive solutions of nonlinear operator equations. We use global bifurcation theories to show our main results.

This paper is supported by NSFC10971179, Natural Science Foundation of Jiangsu Education Committee (09KJB110008) and Qing Lan Project.